# SDR REXA2018042700321

- Difficulty date: April 27, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N341PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15341
- Aircraft time: 8,384 hours, 5,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT OVERWING EMERGENCY LIGHTS AND INTERIOR EMERGENCY FLOODLIGHTS FOUND INOPERATIVE.   REMOVED & REPLACED THE BATTERY PACKS IAW AMM 33-51-17. OPS CHECKED GOOD.
